# SDR 08FDEA00374

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 35,151 hours, 5,459 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET JUST FWD OF THE ENGINE FAN BLADES HAS NUMEROUS LOOSE FASTENERS AT THE 12:00, 9:00, AND 3:00 O'CLOCK POSITION (REFERENCE MD 11 IPC 55-32-01-01, CIRCLED ITEM K).  REMOVED AND REPLACED LOOSE FASTENERS INSIDE INLET PER AMM 20-00-00.
